# SDR ASAA2021052934979

- Difficulty date: May 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 30,225 hours, 9,773 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sys
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 SYS B FIRE OVERHEAT HARD FAULT, SYS A OK. GROUNDED - YES. ENG #2 FIRE DETECTION OPERATIONAL TEST GOOD. CONTROL MODULE BIT SHOWS NO FAULTS. CONTROL MODULE REMOVED AND FIRE DETECTOR RANG OUT AT LOOPS B PINS 12 TO 2 AND 12 TO 10: BOTH WITHIN TOLERANCE (867 OHMS AND 1.8 OHMS). COMPARED TO LOOP A: SAME READINGS. ALL REF B737-900 FIM 26-10 TASK 805. MODULE RE-INSTALLED. OPERATIONAL TEST GOOD AND REPAIR CONFIRMATION GOOD REF FIM 26-10 TASK 805. GROUND VERIFICATION SUCCESSFUL. LOOP SWITCH IN FLIGHT DECK RETURNED TO NORMAL.
